# SDR SWAA023000

- Difficulty date: December 22, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 48,756 hours, 46,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Part number: 10107451
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SIGN LOOSE.  SECURED EXIT SIGN PER MM.
